yellow and green tent to it. My gray hair is now yellow and my browninsh hair is greenish. I have not been in a swiming pool so it is not clorine. My beautician thought it might be caused by this medication. My hair color started changing shortly after I started this medication. Thank you for any help you can give me. I am a 67 year old female.
Hi, you do not tell us if you have well water or city water, but I would guess it might be your water. Also, if you color your hair it could be the wrong color for you. If you double process your hair (as in perm and color) this can happen.
Hope it goes away,
wishing you the best.
- Oxybutynin Information for Consumers
- Oxybutynin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxybutynin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2010 • 1 answer
Posted 19 Mar 2011 • 2 answers
Posted 9 Apr 2011 • 1 answer
Posted 3 Dec 2013 • 1 answer
Posted 7 Dec 2015 • 0 answers